chest pain dr visit

had to go over docs today as have had a pain across my chest for 4 days, he asked a million questions and decided to do an ECG then said something about QT and said he wantd me off citalopram (30mg) as they have caused it and hes now put me on 25mg sertraline daily for a week then 50mg and can increase up to 100mg if needed but need to see doc first

i came home and googled 'citalopram and heart' and found out they were allso the cause for my heartrate slowing down....was feeling so much better on them too except the slow pulse

4 Replies

  • But why are you on either of them ?

    If your Hypothyroid its correct treatment of that which needs to happen not anti depressant /anxiety pills

  • i know, ii been self medicating levo for a while and ve just started NDT getting print out tomorrow of latest bloods, i was suffering bad with anxiety and depression and had to do something, i feel better on them than i do got to the point the kids would avoid me and even huby would stay away from me

  • Mandy, I was taken off Venlafaxine because of prolonged QT interval which in English is a long gap between some beats and feels a bit like a thump and a jump. Unfortunately, it has never regulated. I was switched to Sertraline and don't recall experiencing any side effects.

  • ive become so paranoid about my heart since being diagnosed hypo, i did have a prolonged qt last year on ECG at dr's was sent to A/E for tests and nothing on ecg, i do get slow and fast pulse now but was of thyroi treatment for a long time so hopefully now things will settle. I start sertraline today so fingers crossed i do ok on it

You may also like...